# SDR DHL9670918C

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT CARGO DOOR HAS PRESSURIZATION LEAK AT UPPER AFT CORNER.  STOP DRILLED CRACKS, INSTALLED REPAIR AT AFT CARGO DOOR FRAME PER AVITAS EO 96PMSI-RO-4, 3.5 BY 9.5.
